MathSciNet Relay Station
MathSciNet bibliographic data
MR1303758 73C50 (49J45 58E50 73B10 73K20 73S10 73V25)
Bhattacharya, Kaushik; Firoozye, Nikan B.; James, Richard D.; Kohn, Robert V. Restrictions on microstructure. Proc. Roy. Soc. Edinburgh Sect. A 124 (1994), no. 5, 843–878.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement